Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do pimples on the inner thigh indicate herpes?

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6249 Questions

default
Posted on Wed, 25 Mar 2015 in Sexual Health
Question: Afraid i may have herpes? 10 days ago on my inner thigh i had 2 small marks that looked like pimples. They went away over night. Did not hurt. 10 days later one spot is back around the same area? Does not hurt either and is almost gone this evening. Could this be herpes?
doctor
Answered by Dr. Chobufo Ditah 5 minutes later
Brief Answer:
Very unlikely to be herpes!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this rash that you have reported. There is no herpes that would resolve within 48hours. Herpes always stays and resolve within 7-10days. It causes ulcers with clean bases, very tender and is very far from what you described. If this next occurs, please send an image to me for review and more insights.

I wil suggest you step up your personal hygiene. Keep the pubic area clean, dry and airy. Avoid humidity as this is a strong favoring factor.

I hope this helps, I wish you well. Thanks for using our services and feel fee to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah 7 minutes later
Here is what it looked lke 10 days ago. This was gone by the am. This afternoon noticed one of the same type mark around the same area( inner thigh). Thank you in adavnce! i
doctor
Answered by Dr. Chobufo Ditah 16 minutes later
Brief Answer:
Never herpes!

Detailed Answer:
Hi and thanks for the image.

This looks more like an allergy. If there are any products you just started using, please stop and observe.

Under no circumstances could this be herpes. Definitely never.

I wish you well and let me know what your initial thoughts on any new products are.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah 6 minutes later
I have not changed any soaps or detergents. Your response makes me feel alot better. I do have really sensitive skin though. I was just worried beacuse the mark today (that is practically gone now) is in the same area. I have read so much on line about herpes and was afraid of a mild case?
doctor
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
That is not herpes! Be calm and relaxed about it!

Detailed Answer:
Hi,

Your rash is really not herpes. Be calm, relaxed and confident about the fact that you have no herpes.. If you have any further worries, I am right here to assist you.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Skin rash

doctor1 MD

i am a 48 yr old woman currently diagnosed as menopausal. I have these itchy rashes on my abodomen, back and buttocks. They itch for several days,...

doctor1 MD

I am on several medications for an ac joint injury, lately ive been getting severe dry mouth, drinking upto 6 litres a day of water and still...

doctor1 MD

Hi, I have been taking Amoxicilin for 4 days. Yesterday I developed a rash on 1 foot (top) and today I have blisters on the same rash. No rash...

doctor1 MD

I have some tube of rash round like the size of Aimee some it God away u can't Evan see it some other time it show like red hot pinky color it...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?